# SDR SCNA20151002136

- Difficulty date: October 2, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 49,847 hours, 19,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON OVERHEAD BIN BULLNOSE BETWEEN SEATS 15 ABC AND 20 ABC AND LIGHT AFT OF LT AFT OVERWING EXIT DOOR FAILED BATTERY PACK CAPACITY FUNCTIONAL TEST.  R & R POWER SUPPLY M1670, BATTERY PACK IAW AMM 33-51-06.  OPS CHECKS GOOD.
